# SDR SWAA2022022464391

- Difficulty date: October 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SCUFF PLATE IS CRACKED / REMOVED THE SCUFF PLATE IAW AMM 53-11-01-000-801 88929U 30OCT18 89263C 30OCT18 OK TO INSTALL SCUFF PLATE AT FWD SERVICE DOOR 89763C 30OCT18 INSP12 30OCT18 INSTALLED FORWARD SERVICE DOOR SCUFF PLATE IAW AMM 53-11-01-420-801 88929U 30OCT18 REPAIRED FSD SCUFF PLATE PER EA 1-A53-2076 REV 11
